About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 384981, 8 pages
http://dx.doi.org/10.1155/2013/384981
Research Article

Dynamical Behaviors of the Stochastic Hopfield Neural Networks with Mixed Time Delays

1School of Mathematics and Computer Science, Wuhan Textile University, Wuhan 430073, China
2Department of Mathematics, Zhaoqing University, Zhaoqing 526061, China
3School of Mathematics and Information Sciences, Henan University, Kaifeng 475004, China

Received 24 December 2012; Accepted 8 February 2013

Academic Editor: Kelin Li

Copyright © 2013 Li Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Hopfield, “Neural networks and physical systems with emergent collective computational abilities,” Proceedings of the National Academy of Sciences of the United States of America, vol. 79, no. 8, pp. 2554–2558, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. J. Hopfield, “Neurons with graded response have collective computational properties like those of two-state neurons,” Proceedings of the National Academy of Sciences of the United States of America, vol. 81, no. 10, part 1, pp. 3088–3092, 1984. View at Scopus
  3. W. J. Li and T. Lee, “Hopfield neural networks for affine invariant matching,” IEEE Transactions on Neural Networks, vol. 12, no. 6, pp. 1400–1410, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Liu, Z. Wang, and X. Liu, “Global exponential stability of generalized recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 19, no. 5, pp. 667–675, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. S. S. Young, P. D. Scott, and N. M. Nasrabadi, “Object recognition using multilayer Hopfield neural network,” IEEE Transactions on Image Processing, vol. 6, no. 3, pp. 357–372, 1997. View at Scopus
  6. M. Kærn, T. C. Elston, W. J. Blake, and J. J. Collins, “Stochasticity in gene expression: from theories to phenotypes,” Nature Reviews Genetics, vol. 6, no. 6, pp. 451–464, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Sriram, S. Soliman, and F. Fages, “Dynamics of the interlocked positive feedback loops explaining the robust epigenetic switching in Candida albicans,” Journal of Theoretical Biology, vol. 258, no. 1, pp. 71–88, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Huang and G. Feng, “Delay-dependent stability for uncertain stochastic neural networks with time-varying delay,” Physica A, vol. 381, no. 1-2, pp. 93–103, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. W. H. Chen and X. M. Lu, “Mean square exponential stability of uncertain stochastic delayed neural networks,” Physics Letters A, vol. 372, no. 7, pp. 1061–1069, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. T. Gan and R. Xu, “Global robust exponential stability of uncertain neutral high-order stochastic hopfield neural networks with time-varying delays,” Neural Processing Letters, vol. 32, no. 1, pp. 83–96, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Y. Zhao, N. Ding, and L. Chen, “Almost sure exponential stability of stochastic fuzzy cellular neural networks with delays,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1653–1659, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Y. Zhao and N. Ding, “Dynamic analysis of stochastic bidirectional associative memory neural networks with delays,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1692–1702, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Huang and J. D. Cao, “Almost sure exponential stability of stochastic cellular neural networks with unbounded distributed delays,” Neurocomputing, vol. 72, no. 13–15, pp. 3352–3356, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. C. Huang, P. Chen, Y. He, L. Huang, and W. Tan, “Almost sure exponential stability of delayed Hopfield neural networks,” Applied Mathematics Letters, vol. 21, no. 7, pp. 701–705, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. P. Chen, Y. Chai, and R. C. Wu, “Covergence of stochastic fuzzy Cohen-Grossberg neural networks with reaction-diffusion and distributed delays,” Expert Systems with Applications, vol. 39, no. 5, pp. 5767–5773, 2012. View at Publisher · View at Google Scholar
  16. C. Huang and J. D. Cao, “On pth moment exponential stability of stochastic Cohen-Grossberg neural networks with time-varying delays,” Neurocomputing, vol. 73, no. 4-6, pp. 986–990, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Huang, Y. He, and H. Wang, “Mean square exponential stability of stochastic recurrent neural networks with time-varying delays,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1773–1778, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Rakkiyappan and P. Balasubramaniam, “Delay-dependent asymptotic stability for stochastic delayed recurrent neural networks with time varying delays,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 526–533, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Ma and F. P. Da, “Mean-square exponential stability of stochastic Hopfield neural networks with time-varying discrete and distributed delays,” Physics Letters A, vol. 373, no. 25, pp. 2154–2161, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Sun and J. D. Cao, “pth moment exponential stability of stochastic recurrent neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1171–1185, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. Song and Z. Wang, “Stability analysis of impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” Physica A, vol. 387, no. 13, pp. 3314–3326, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Wang, J. Fang, and X. Liu, “Global stability of stochastic high-order neural networks with discrete and distributed delays,” Chaos, Solitons and Fractals, vol. 36, no. 2, pp. 388–396, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. D. Li and X. L. Fu, “Global asymptotic stability of stochastic Cohen-Grossberg-type BAM neural networks with mixed delays: an LMI approach,” Journal of Computational and Applied Mathematics, vol. 235, no. 12, pp. 3385–3394, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. D. Li, “Existence and global exponential stability of periodic solution for delayed neural networks with impulsive and stochastic effects,” Neurocomputing, vol. 73, no. 4-6, pp. 749–758, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. X. L. Fu and X. D. Li, “LMI conditions for stability of impulsive stochastic Cohen-Grossberg neural networks with mixed delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 435–454, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. H. Wang, Y. G. Kao, and G. W. Yang, “Exponential stability of impulsive stochastic fuzzy reactiondiffusion Cohen-Grossberg neural networks with mixed delays,” Neurocomputing, vol. 89, pp. 55–63, 2012. View at Publisher · View at Google Scholar
  27. Y. Ou, H. Y. Liu, Y. L. Si, and Z. G. Feng, “Stability analysis of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 73, no. 4–6, pp. 740–748, 2010. View at Publisher · View at Google Scholar · View at Scopus
  28. Q. Zhu and J. Cao, “Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 41, no. 2, pp. 341–353, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. Q. Zhu, C. Huang, and X. Yang, “Exponential stability for stochastic jumping BAM neural networks with time-varying and distributed delays,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 1, pp. 52–77, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. K. Tian, Y. M. Li, J. Z. Zhao, and S. M. Zhong, “Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5769–5781, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. P. Wang, D. Li, and Q. Hu, “Bounds of the hyper-chaotic Lorenz-Stenflo system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2514–2520, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. P. Wang, D. Li, X. Wu, J. Lü, and X. Yu, “Ultimate bound estimation of a class of high dimensional quadratic autonomous dynamical systems,” International Journal of Bifurcation and Chaos, vol. 21, no. 9, article 2679, 2011. View at Publisher · View at Google Scholar
  33. X. Liao and J. Wang, “Global dissipativity of continuous-time recurrent neural networks with time delay,” Physical Review E, vol. 68, no. 1, Article ID 016118, 7 pages, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  34. S. Arik, “On the global dissipativity of dynamical neural networks with time delays,” Physics Letters A, vol. 326, no. 1-2, pp. 126–132, 2004. View at Publisher · View at Google Scholar · View at Scopus
  35. X. Y. Lou and B. T. Cui, “Global robust dissipativity for integro-differential systems modeling neural networks with delays,” Chaos, Solitons and Fractals, vol. 36, no. 2, pp. 469–478, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Q. Song and Z. Zhao, “Global dissipativity of neural networks with both variable and unbounded delays,” Chaos, Solitons and Fractals, vol. 25, no. 2, pp. 393–401, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. H. Jiang and Z. Teng, “Global eponential stability of cellular neural networks with time-varying coefficients and delays,” Neural Networks, vol. 17, no. 10, pp. 1415–1425, 2004. View at Publisher · View at Google Scholar · View at Scopus
  38. H. Jiang and Z. Teng, “Boundedness, periodic solutions and global stability for cellular neural networks with variable coefficients and infinite delays,” Neurocomputing, vol. 72, no. 10–12, pp. 2455–2463, 2009. View at Publisher · View at Google Scholar · View at Scopus
  39. L. Wan and Q. H. Zhou, “Attractor and ultimate boundedness for stochastic cellular neural networks with delays,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2561–2566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. L. Wan, Q. H. Zhou, and P. Wang, “Ultimate boundedness of stochastic Hopfield neural networks with time-varying delays,” Neurocomputing, vol. 74, no. 17, pp. 2967–2971, 2011. View at Publisher · View at Google Scholar
  41. L. Wan, Q. H. Zhou, P. Wang, and J. Li, “Ultimate boundedness and an attractor for stochastic Hopfield neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 953–958, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. X. Mao, Stochastic Differential Equations and Applications, Horwood Limited, Chichester, UK, 1997. View at MathSciNet
  43. Q. Luo, X. R. Mao, and Y. Shen, “Generalised theory on asymptotic stability and boundedness of stochastic functional differential equations,” Automatica, vol. 47, no. 9, pp. 2075–2081, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. K. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Confernce on Decision and Control, pp. 2805–2810, Sydney, Australia, December 2000. View at Scopus
  45. P. Gahinet, A. Nemirovski, A. J. Laub, and M. Chilali, LMI Control Toolbox User'S Guide, MathWorks, 1995.